# SDR SWIA2020010947599

- Difficulty date: November 26, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 CORRODED BETWEEN  FS 349.00 AND 333.00  (C-CHECK) RO 01/07/2020  PERFORMED STRINGER REPAIR ON STGR27 BETWEEN FS280 - FS364 REF BOMBARDIER DWG, CRJ-200 SRM. COMPLIED WITH TASK CARD.
